# SDR Z0A2008F00000

- Difficulty date: April 7, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N98AZ
- Make and model: Bell 206B
- Aircraft serial: 2296
- Engine: Allsn 250C20
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 70061H000A180A
- Condition: Defective
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC SYSTEM IN FLIGHT RESULTING IN PILOT RETURNING TO AIRPORT UNEVENTFULLY.  HYDRAULIC SYSTEM HOSE WAS FOUND DEFECTIVE.  (K)
